A Curious Identity and its Applications to Partitions with Bounded Part Differences

From NZJM

Jump to: navigation, search

New Zealand Journal of Mathematics

Vol. 47, (2017), Pages 23-26


Shane Chern

Department of Mathematics,

The Pennsylvania State University,

University Park, PA 16802,

USA.

mailto:shanechern@psu.edu






Abstract In this note, we present a curious q-series identity with applications to certain partitions with bounded part differences.

Keywords partition; bounded part difference; generating function.

Classification (MSC2000) Primary 05A17; Secondary 11P84.

Full text

Full paper

Personal tools